MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MINIBUNION; PLATE, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS MINIBUNION; PLATE, FIXATION, BONE
Model Number 3100-0030
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Post Operative Wound Infection (2446); Swelling/ Edema (4577)
Date of Event 12/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The distributor communicated that the doctor had 3 potential infections occurred with minibunion usage.The surgeon confirmed that one of cases performed on (b)(6) 2020 experienced delayed healing, edema and took oral antibiotics.The surgeon expressed that during the procedure control of the capital fragment was difficult and the bone cortex may not have been smooth causing soft tissue irritation as there is not a lot of tissue over the surgical site.The hardware was not removed, and healing occurred approximately 6 weeks post-operatively.The part number and lot number associated with the event is unknown.The surgeon performed 4 cases; 3 cases included a single lot.Part number 3100-2716nl lot 510023 with available parts.Cytotoxicity, endotoxin and bioburden testing was performed and met acceptance criteria.Additional part numbers implanted include: 3100-2716nl lot 501079 minibunion 2.7x16mm non-locking screw.3100-3022lk lot 501197 minibunion 3.0x22mm locking screw.
 
Event or Problem Description
The distributor communicated that the doctor had 3 potential infections occurred with minibunion usage.The surgeon confirmed that one of cases performed on (b)(6) 2020 experienced delayed healing, edema and took oral antibiotics.The surgeon expressed that during the procedure control of the capital fragment was difficult and the bone cortex may not have been smooth causing soft tissue irritation as there is not a lot of tissue over the surgical site.The hardware was not removed, and healing occurred approximately 6 weeks post-operatively.

Brand Name
MINIBUNION
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway ste 140
memphis TN 38119
MDR Report Key11730319
Report Number3011421599-2021-00004
Device Sequence Number3832617
Product Code HRS
UDI-Device Identifier00815432027149
UDI-Public00815432027149
Combination Product (Y/N)N
PMA/510(K) Number
K190658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/13/2022
Device Model Number3100-0030
Device Catalogue Number3100-0030
Device Lot Number501263
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2021
Initial Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;